# SDR AU981656

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 175A
- Engine: Cont GO300C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653426A7
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION, NR 4 CYLINDER FOUND LEAKING AT HEAD/BARREL JOINT.  PART TC:  108.
